# SDR DALA13054569208

- Difficulty date: October 20, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 49,180 hours, 26,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 351, BETWEEN LONGERONS 26 AND 27R HAVE LIGHTNING STRIKES.  BLENDED LIGHTNING STRIKE.  FOUND TO BE OUT OF LIMITS.  FABRICATED INTERNAL DOUBLER, TREATED, PRIMED, AND INSTALLED DOUBLER REPAIR IAW SRM 51-31-01, 53-31-02 AND 51-30-02.
